# SDR SWIA2017111743990

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 39,304 hours, 33,438 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, SELECTED LANDING GEAR DOWN AND RECEIVED A GEAR DISAGREE WARNING. COMPLIED WITH QRH AND PERFORMED MANUAL FREEFALL OF LANDING GEAR FOLLOWED BY THREE DOWN AND GREEN INDICATIONS.  REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR SELECTOR VALVE AND THE NLG GEAR SELECTOR VALVE IAW AMM.   SWUNG GEAR. SYSTEM OPS CHECKED GOOD.
